# SDR 7PTA201808040001

- Difficulty date: August 1, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N55WJ
- Make and model: Gulstm 690B
- Aircraft serial: 11427
- Aircraft time: 6,775 hours, 8,160 cycles
- Engine: Garrtt TPE3315
- Engine time: 7,102 hours, 8,246 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF, DURING CLIMB PASSING THROUGH 4000 AGL, THE RIGHT ENGINE LOST POWER.  PILOT SHUT THE ENGINE DOWN, FEATHERED THE PROP AND RETURNED TO DEPARTURE.  OPEN.
